Last update: Sat Oct 14 02:10:30 MDT 2017
@Article{Monk:1956:BCD,
author = "G. W. Monk and R. D. Mattuck",
title = "Biological cloud dynamics",
journal = j-BULL-MATH-BIOPHYS,
volume = "18",
number = "1",
pages = "57--64",
month = mar,
year = "1956",
CODEN = "BMBIAO",
DOI = "https://doi.org/10.1007/BF02477843",
ISSN = "0007-4985 (print), 2376-8398 (electronic)",
ISSN-L = "0007-4985",
bibdate = "Wed Jun 28 16:13:05 MDT 2017",
bibsource = "http://www.math.utah.edu/pub/tex/bib/bullmathbiophys.bib",
URL = "http://link.springer.com/article/10.1007/BF02477843",
acknowledgement = ack-nhfb,
fjournal = "Bulletin of Mathematical Biophysics",
journal-URL = "http://link.springer.com/journal/11538",
}